# SDR HEEA0010352

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B-3
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 206070278005
- Condition: Out Of Tol
- Location: Cockpit Vsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VSI INDICATES HIGH OUT OF TOLERANCE, ASCENDING AND DESCENDING.
